# SDR AALA20090609TUL23

- Difficulty date: June 1, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,027 hours, 28,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 5448742
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF NR 4 BEAM ON AFT CARGO DOOR CORRODED.  REMOVED AND REPLACED BEAM PER ESO 80174.
